# SDR ZW0A0109104

- Difficulty date: September 21, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N926TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49356
- Aircraft time: 38,839 hours, 29,563 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Flange
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE AFT CARGO DOOR AFT MID FLANGE WAS CRACKED AT FASTENER HOLES.  REPAIRED CARGO DOOR CRACK PER SRM 52-05, PAGE 110A.  INSTALLED RIVETS PER SRM 51-30-1.
